# SDR IPXA2022062983617

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300*
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A538133780000
- Part serial: NSN
- Condition: Bent
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CMAIN DECK FR 50 RH CROSSBEAM P/N 538133780000 IS BENT.REMOVE AND REPLACE PER SRM 51-40-21.
